# SDR HEEA061335

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418103
- Condition: Failed
- Location: Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP ACTUATOR BAD FROM SUPPLY, WON'T RETRACT.  FUNCTIONAL TESTED BY BELL ON 1-22-99.
